MathSciNet Relay Station
MathSciNet bibliographic data
MR295176 49A50
Berkovitz, Leonard D.; Pollard, Harry Addenda to "A variational problem related to an optimal filter problem with self-correlated noise''. Trans. Amer Math. Soc. 157 (1971), 499–504.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement